# SDR COMA9960605

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAUTION MESSAGE DURING CRUISE FLIGHT.  CREW DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY AT CVG.  REPLACED THE LEFT BRAKE POSITIONING SENSING UNIT.
